# SDR REXA2016050600902

- Difficulty date: May 6, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 19,040 hours, 18,364 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, RT SIDE SEAT RAIL HAS MULTIPLE AREAS OF CORROSION FROM FS 364 - 409+128.  R & R SEAT TRACK IAW AMM 53-01-11-000-802 & 53-01-11-420-001-2A, PN 601R38312-31 TAG B 83648.
